# SDR 99ZZZX1047

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738EW
- Make and model: Cessna 172N
- Aircraft serial: 17269929
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PURCHASED 7-26-96.  FLEW AIRCRAFT TO HOME BASE.  AFER REMOVING ALL INSPECTION PLATES AND COWLING, FOUND ALL THE HOSES ON FUEL LINES, OIL LINES, HYDRAULIC LINES NEVER REPLACED.  THEY WERE STILL THE SAME HOSES THAT WERE INSTALLED AT THE FACTORY.  THE HOSES ATTACHED TO THE WING FUEL LINES STARTED TO SEEP AND SWEAT FUEL (ORIGINAL).
